# SDR DALA2016090106535

- Difficulty date: August 31, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N372DA
- Make and model: Boeing 737832
- Aircraft serial: 29620
- Aircraft time: 54,323 hours, 22,511 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND SEAT TRACK BS 520 RBL 24 IS WORN ON CROWN.  REPAIRED THE SEAT TRACK IAW SRM 53-00-52 PARAGRAPH 4.
